# SDR CHQA201100358

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 18,628 hours, 17,471 cycles
- Engine: Allsn AE3007A
- Engine time: 14,762 hours, 14,288 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 1018
- Condition: Faulty
- Location: Brake System
- Part time: 4,595 hours, 5,990 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, WITH THE LANDING GEAR SELECTED DOWN, RECEIVED A BRAKE DEGRADED MESSAGE. THE AIRCRAFT RETURNED TO KMKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
